# SDR AWXA960187

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3710 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM TOP CHORD AROUND NUTPLATE HOLES STA 1016, LBL 38 - RBL 38.  REMOVED CORRODED CHORD, FABRICATED AND INSTALLED NEW CHORD, WORK PERFORMED IAW ER 3-53-16-32.  REFERENCE BOEING TELEX TCO-PAN-96-454RRR AND 8110-3.  ACFT TT:  34,430 HRS.  ACFT TC, 20,842.  (X)
